# SDR USAA980325

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1506626
- Condition: Corroded
- Location: Bs 1113-1123
- Part time: 32,422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A PILOTS REPORT READING VISUAL INSPECTION, FOUND A 1 INCH BY .5 INCH CORROSION AREA STATION 1113 AND STATION 1123 RIGHT SIDE TORQUE BOX STRINGER.  REPLACED WITH IDENTICAL PART PER SRM 51-40-02 AND BAC DRAWING 6546579.  (M)
